# SDR CHQA2014612188

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 31,702 hours, 29,879 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,548 hours, 23,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMER FLOOR LIGHTING LOCATED NEAR THE GALLEY FLOOR WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE GALLEY FLOOR LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
